MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT210
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in new jersey reported that four rt210 adult ventilator circuits failed the ventilator leak test prior to patient use.The issue reportedly resolved when the mr290v vented autofeed humidification chambers provided with the rt210 adult ventilator circuits were replaced.There was no reported patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v vented autofeed humidification chambers provided with the rt210 adult ventilator circuits and additional information was requested to be provided to fisher & paykel (f&p) healthcare new zealand for evaluation.Results: the subject devices were not returned to f&p healthcare for evaluation as they had been discarded by the healthcare facility.Conclusion: based on the information provided by the healthcare facility and without the return of the subject devices, we are unable to confirm or determine the cause of the reported issue.All mr290v vented autofeed humidification chambers are visually inspected during the manufacturing process.Additionally, every mr290v vented autofeed humidification chamber is leak tested at the completion of the assembly process.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specification at the time of production.The user instructions for the rt210 adult ventilator circuits state the following: - check all connections are tight before use.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21694496
Report Number9611451-2025-00250
Device Sequence Number9419959
Product Code BTT
UDI-Device Identifier09420012430298
UDI-Public(01)09420012430298(10)2103523719(11)241206(17)291206
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K983112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT210
Device Catalogue NumberRT210
Device Lot Number2103523719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown